# SDR ALG2004F00041

- Difficulty date: June 22, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N194H
- Make and model: Cessna STC206C
- Aircraft serial: 45660
- Engine: Allsn 250C30P
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Departed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AND POST FLIGHT, APPROX 3 MILES OFF THE BEACH, 14 MILES FROM BASE, PILOT ATTEMPTED TO CLOSE WINDOW AND PILOT SLIDING WINDOW POPPED OUT OF TRACK AND DEPARTED THE AIRCRAFT.  UPON LANDING AT BASE DURING POST FLIGHT, PILOT DISCOVERED DAMAGE TO ONE OF THE TAIL ROTOR BLADES AND IMMEDIATELY TOLD MAINTENANCE AND LEAD PILOT.  MAINTENANCE FOUND ONE TAIL ROTOR BLADE DAMAGED, REMOVED AND REPLACED MAIN INPUT SHAFT, FREE WHEELING UNIT, NR 1 THRU 8 TAIL ROTOR DRIVE SHAFTS, TAIL ROTOR GEAR BOX AND TAIL ROTOR HUB AND BLADES DUE TO SUDDEN STOPPAGE.
